MAUDE Adverse Event Report: Medtronic Advanced Energy (Salient) AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Medtronic Advanced Energy (Salient) AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 40-405-1
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that the generator was interfering with ecg signal when the handpiece was used.Moving the grounding pad from the patient's back to their leg reduced the interference.A patient was involved but there was no reported impact on the patient outcome.
 
Additional Manufacturer Narrative
(h3): no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AEX GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Medtronic Advanced Energy (Salient)
180 international drive
portsmouth NH 03801
Manufacturer (Section G)
Medtronic Advanced Energy (Salient)
180 international drive
portsmouth NH 03801
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50264264
Report Number1226420-2026-00028
Device Sequence Number10379082
Product Code GEI
UDI-Device Identifier00643169531048
UDI-Public(01)00643169531048(11)161013
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K143175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-405-1
Device Catalogue Number40-405-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown